Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 275-284
http://dx.doi.org/10.1155/S016117128800033X

Solvability of a fourth order boundary value problem with periodic boundary conditions

Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, USA

Received 28 May 1987; Revised 16 July 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaitan P. Gupta, “Solvability of a fourth order boundary value problem with periodic boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 275-284, 1988. https://doi.org/10.1155/S016117128800033X.